# SDR MWEA95434

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 502745E1023
- Condition: Broken
- Location: Pax Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INTERIOR EQUIPMENT CHECK, A SEAT BELT BUCKLE ON A PASSENGER SEAT FELL OFF OF THE STRAP.  MAINTENANCE REPLACED THE SEAT BELT ASSY AND OPERATIONALLY CHECKED IT OK FOR SERVICE.
